# SDR ERAA096632

- Difficulty date: April 29, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 14,033 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 3701020000
- Part serial: 051304ERA
- Condition: Making Metal
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER HAD METAL IN TRANSMISSION OIL FILTER CHANGE IAW BO105 MM.  LEAKING IN CORE THE UNIT WAS CLEANED, FLUSHED, OVERHAULED, TESTED AND INSPECTED.  UNIT PASSED X RAY INSPETION, NO METAL.
